# SDR WRNA202209290372

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N903AR
- Make and model: Boeing 747428F
- Aircraft serial: 33096
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100149A
- Part serial: 0224
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING T/O CLIMB , ELECTRICAL ODOR FOLLOWING BY " EE CLNG SUPP FAN" ON STATUS PAGE.-
